# SDR 2007UALA02125

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 20,989 hours, 2,758 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulty
- Location: Main Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE MAIN BATTERY CHARGER MESSAGE.    [07-17-07]  REPLACED MAIN BATTERY CHARGER PER MM 24-31-02 .  SUSPECT INTERNAL SHORT IN CHARGER.
